Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
192 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Unusual side effects with celebrex

Premium Questions

Dr.  Shafi Ullah Khan MD

How long does it take Celebrex to get out of you system My husband has been on it for aprox eight years and now he has blood on his urine and the urineoglist said the Celebrex was causing he has been ... View answer

Answered by : Dr. Shafi Ullah Khan ( General & Family Physician)
Dr. Naveen Kumar Sharma MD

I have been taking Celebrex for 20 years and my doctor took me off and replaced it with Cymbolta because I was concerned about the long term side effects. I'm still in pain and having trouble walking ... View answer

Answered by : Dr. Naveen Kumar Sharma ( Orthopaedic Surgeon)
Dr. Ronald Schubert MD

I am presently taking 2000 mg Mycophenolat. What are most usual side effects and (or) other unusual side effects? ... View answer

Answered by : Dr. Ronald Schubert ( General & Family Physician)
Dr. Panagiotis Zografakis MD

can side effects of seroquel be mistaken for symptons of the original condition, eg. delusion , unusual muscle movements, difficulty in speaking clearly, unable to explain to other family members ... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)
Dr.  Sunil Gupta MD

Chantix side effects that she wont believe me. any suggestions. ... is too the point that she believes that people are doing things too her that I find highly unusual. I ... View answer

Answered by : Dr. Sunil Gupta ( Psychiatrist)

Public Forum Discussions

Dr. Het Ram Bishnoi MD

Can I have side effects to Celebrex six months after starting the drug? Experiencing muscle cramps, right leg pain for over a month usually after sitting for a while, migraine aura, clumsiness,... View answer

Answered by : Dr. Het Ram Bishnoi ( General & Family Physician)
Dr.   Muhammad Ali Rauf MD

I began taking Celebrex 200mg two days ago. I began breaking out with hives yesterday. I m also taking Hydroco/Aceta 5-325mg and Methocarbam 500mg. I m taking all this because I sprained my back almost ... View answer

Answered by : Dr. Muhammad Ali Rauf ( General & Family Physician)
Dr. Olsi Taka MD

Gòod morning and happy easter Dr. Rynne. I have lumbosacral pain right now which suddenly syarted yesterday while I wax mopping the floor. I took celebrex 400 mg as loading dose yesterday but got minimal ... View answer

Answered by : Dr. Olsi Taka ( Neurologist)
Dr. Naveed Ahmed MD

Why was celebrex taken off the market a few years ago due to side effects and what have they done now so those side effects don t occur. I have fybromoalga( sp?) and arthritis and... View answer

Answered by : Dr. Naveed Ahmed ( General & Family Physician)
Dr.   Tushar Kanti Biswas MD

I have been taking AROPAX for a week, but I think I have very unpleasant side effects, for instance ... syntoms very Unusual in me. My GP is unable to contact due to family reasons. ... View answer

Answered by : Dr. Tushar Kanti Biswas ( Internal Medicine Specialist)

Mobile Questions and Answers

Dr. Shanthi.E MD

No, sadness or depression are not the usual side effects of Celebrex.

Dr. Raju A.T MD

Not safe, the tablets you mentioned have similar side effects. the side effects can add up and cause more discomfort.

Dr. Mahesh Koregol MD

Hi, This is unusual side effect. Please see your doctor soon.